# SDR DHL200374272

- Difficulty date: November 29, 2003
- Submitted: January 10, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  UPPER CABIN SEAT TRACK NR 4 BS 344 TO BS 360 RBL 24 WITH CORROSION.  DAMAGED SEAT TRACK FOUND TO BE OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 3.  REMOVED DAMAGED SEAT TRACK & INSTALLED NEW P/N BAC 1520-792 PO 900203 DIM 135.5 INCH LONG IAW 727 SRM 53-10-5 FIG 7.
